MathSciNet Relay Station
MathSciNet bibliographic data
MR2398658 (2009i:34026) 34B10 (34B15)
Li, Fangfei; Jia, Mei; Liu, Xiping; Li, Chunling; Li, Gaoshang Existence and uniqueness of solutions of second-order three-point boundary value problems with upper and lower solutions in the reversed order. Nonlinear Anal. 68 (2008), no. 8, 2381–2388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement